# SDR HEEA078715

- Difficulty date: May 20, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N505PH
- Make and model: Skrsky S76C
- Aircraft serial: 760505
- Aircraft time: 2,463 hours
- Engine: Tmeca ARRIEL1S1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Ecu
- Part number: 70BMA01080
- Part serial: 481
- Condition: Faulty
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECU FAULT. TO BE SENT TO VENDOR FOR REPAIR.
